# SDR VJ9800655

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 253.5 - 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL SEAT TRACKS AT STATION BS 253.5 - 294.5, BS 270 - 294.5 RBL 16, BS 380 - 480 LBL 24.75, BS 727-947 LBL 45.50, AND BS 986 - 1016 RBL 33.5 WERE FOUND WITH CORROSION, PITTING AND GOUGES.  REMOVED SEAT TRACKS.  FABRICATED SECTIONS AND INSTALLED NEW SEAT TRACKS IAW B737 SRM 51-30-2, 53-10-1 FIG 4, 51-30-8, 51-21-31, MM 51-20-11, 51-10-6, AND 53-10-5.
